advertisement
Question
Posted by: KIM | 2011/03/10

bladder infection

hi i was on the patch evra i stopped taking it as me and my partner split and the patch was starting to itch around it, now i keep getting severe bladder injections around my period. i have got a new sexual partner and i thought it might be that but it happens now around my period time.

your assistance would be great its very uncomfortable

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Are you sure thay are bladder infections? Thrush can occur around period times,and can cause itching and burning of the vagina.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/14

Are you sure thay are bladder infections? Thrush can occur around period times,and can cause itching and burning of the vagina.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement